# SDR DALA2017122208823

- Difficulty date: December 22, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 78,240 hours, 59,689 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIR OVERHEAD EMERGENCY LIGHT INOPERATIVE. TERMINATED A LOOSE WIRE. CHECKED GOOD.
